JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE STABILITY OF A MIXED TYPE FUNCTIONAL INEQUALITY WITH THE FIXED POINT ALTERNATIVE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE STABILITY OF A MIXED TYPE FUNCTIONAL INEQUALITY WITH THE FIXED POINT ALTERNATIVE
Park, Kyoo-Hong; Jung, Yong-Soo;
  PDF(new window)
 Abstract
In this note, by using the fixed point alternative, we investigate the modified Hyers-Ulam-Rassias stability for the following mixed type functional inequality which is either cubic or quadratic: 8f(x-3y) + 24f(x+y) + f(8y) -8〔f(x+3y) + 3f(x-y) + 2f(2y)〕(x,y).
 Keywords
stability;cubic function;quadratic function;fixed point alternative;
 Language
English
 Cited by
1.
ON FUNCTIONAL INEQUALITIES ASSOCIATED WITH JORDAN-VON NEUMANN TYPE FUNCTIONAL EQUATIONS,;

대한수학회논문집, 2008. vol.23. 3, pp.371-376 crossref(new window)
2.
PERTURBATIONS OF HIGHER TERNARY DERIVATIONS IN BANACH TERNARY ALGEBRAS,;;

대한수학회논문집, 2008. vol.23. 3, pp.387-399 crossref(new window)
 References
1.
Functional Equations in Serveral Variables, 1989.

2.
Proc. Amer. Math. Soc,, 1980. vol.80. pp.411-416 crossref(new window)

3.
Aequationes Math., 1984. vol.27. pp.76-86 crossref(new window)

4.
Abh. Math., 1992. vol.62. pp.59-64 crossref(new window)

5.
Trans. Amer. Math. Soc., 2002. vol.364. 11, pp.4455-4472

6.
J. Math. Anal. Appl., 1994. vol.184. pp.431-436 crossref(new window)

7.
Proc. Natl. Acad. Sci., 1941. vol.27. pp.222-224 crossref(new window)

8.
Stability of Functional Equations in Several Variables, 1998.

9.
Proc. Amer. Math. Soc., 1998. vol.126. pp.425-430 crossref(new window)

10.
Aequationes Math., 1992. vol.44. pp.125-153 crossref(new window)

11.
J. Math. Anal. Appl., 2002. vol.274. 2, pp.867-879 crossref(new window)

12.
J. Math. Anal. Appl., 1998. vol.222. pp.126-137 crossref(new window)

13.
J. Math. Anal. Appl., 2002. vol.274. 2, pp.659-666 crossref(new window)

14.
Results Math., 1995. vol.27. pp.368-372 crossref(new window)

15.
Bull. Amer. Math. Soc., 1968. vol.126. 74, pp.305-309

16.
Seminar on Fixed Point Theory Cluj-Napoca, 2003. vol.Ⅳ.

17.
Glas. Mat., 2001. vol.36. 1, pp.63-72

18.
J. Math. Anal. Appl., 2002. vol.276. pp.747-762 crossref(new window)

19.
Proc. Amer. Math. Soc,, 1978. vol.72. pp.297-300 crossref(new window)

20.
J. Math. Anal. Appl., 2000. vol.251. pp.264-284 crossref(new window)

21.
Acta Math. Appl., 2000. vol.62. pp.23-130 crossref(new window)

22.
Functional Equations and inequalities, 2000.

23.
Journal of Natural Geometry, 1994. vol.1. pp.65-69

24.
Stability of mappings of Hyers-Ulam type, 1994.

25.
Proc. Amer. Math. Soc,, 1992. vol.114. pp.989-993 crossref(new window)

26.
Rend. Sem. Mat. Fis. Milano, 1983. vol.53. pp.113-129 crossref(new window)

27.
Science, 1960.